English  |  正體中文  |  简体中文  |  全文筆數/總筆數 : 80016/109074 (73%)
造訪人次 : 20634848      線上人數 : 528
RC Version 6.0 © Powered By DSPACE, MIT. Enhanced by NTU Library IR team.
搜尋範圍 查詢小技巧:
  • 您可在西文檢索詞彙前後加上"雙引號",以獲取較精準的檢索結果
  • 若欲以作者姓名搜尋,建議至進階搜尋限定作者欄位,可獲得較完整資料
  • 進階搜尋
    政大機構典藏 > 理學院 > 應用數學系 > 期刊論文 >  Item 140.119/75559
    請使用永久網址來引用或連結此文件: http://nccur.lib.nccu.edu.tw/handle/140.119/75559


    題名: A parametric assessment approach to solving facility-location problems with fuzzy demands
    作者: Wu, Berlin
    吳柏林
    Watada, J.
    Lin, P.-C.
    貢獻者: 應數系
    關鍵詞: Distribution functions;Fuzzy systems;Assessment approaches;Conventional methods;Estimated parameter;Fuzzy data;Fuzzy statistic;Location decisions;Mean absolute percentage error;Uncertain demand;Probability distributions
    日期: 2014-09
    上傳時間: 2015-06-04 11:25:48 (UTC+8)
    摘要: In real-world applications, sometimes randomness and fuzziness may coexist. In facility-location problems, the data expressed in natural language may contain vague information. We discuss the uncertainty included in demands in facility-location problems. The uncertain demand is called fuzzy demand in this paper. In the facility-location model, the parameters of fuzzy demand are determined by calculating the estimated expected value of the fuzzy demand, which is obtained by using the estimated parameters of the underlying probability distribution function of the fuzzy data. Moreover, we propose a defuzzification formula of the fuzzy demand called the realization of fuzzy demand. The defuzzification formula of fuzzy demand comprises the upper bound and the lower bound of the fuzzy demand. Moreover, the error of the fuzzy demand is assessed as the mean absolute percentage error of the fuzzy demand. Empirical studies show that we can solve real-life location problems by using the defuzzification formula of fuzzy demand and get higher profit in our facility-location model than by using conventional methods. © 2014 Institute of Electrical Engineers of Japan. Published by John Wiley & Sons, Inc.
    關聯: IEEJ Transactions on Electrical and Electronic Engineering, 9(5), 484-493
    資料類型: article
    DOI: http://dx.doi.org/10.1002/tee.21997
    顯示於類別:[應用數學系] 期刊論文

    文件中的檔案:

    檔案 描述 大小格式瀏覽次數
    index.html0KbHTML608檢視/開啟


    在政大典藏中所有的資料項目都受到原著作權保護.


    社群 sharing

    著作權政策宣告
    1.本網站之數位內容為國立政治大學所收錄之機構典藏,無償提供學術研究與公眾教育等公益性使用,惟仍請適度,合理使用本網站之內容,以尊重著作權人之權益。商業上之利用,則請先取得著作權人之授權。
    2.本網站之製作,已盡力防止侵害著作權人之權益,如仍發現本網站之數位內容有侵害著作權人權益情事者,請權利人通知本網站維護人員(nccur@nccu.edu.tw),維護人員將立即採取移除該數位著作等補救措施。
    DSpace Software Copyright © 2002-2004  MIT &  Hewlett-Packard  /   Enhanced by   NTU Library IR team Copyright ©   - 回饋